# SDR 04FDEA00380

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B HINGE FAIRING FOUND O/B BRACKET CRACKED.  LT WING O/B FLAP I/B HINGE FAIRING FWD OUTER CRACKED BRACKET REMOVED,   FABRICATED, AS PER DRWG ARC7717 & COMPLIED AS PER EA 1-5750-74228. TE   FLAP O/B TE FLAP AFT HINGE BRACKET AERODYNAMIC FAIRINGS FWD SUPPORT BRACKET.  FABRICATION,   AND INSTALLED AS PER SRM 51-31-01 VOL 2.
